# SDR DALA2025072805631

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 79,162 hours, 10,033 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 TOOLING DAMAGE FOUND ON THE SKIN ADJACENT TO STR R1 AT FR 63. CORRECTIVE ACTION: REPAIRED PER ERA 627916-14 REV ORIGINAL. (1105858)
